Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Lower right stomach feels and looks like hernia. Hurting, tired and cramping in stomach. Suggest the cure?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 1410 Questions
im a 54 yr old male my lower rt stomach feels and looks lk a hurnea or anout of round ball I can rollover and it hurts im tired all the time andhungry I been trying 2 go uut side today and work in yard my stomach starts cramping so bad I half 2 come in and lay down for few min and it stops its not gas
Posted Tue, 22 Oct 2013 in Colon Cancer
Answered by Dr. Amit Jain 13 minutes later
Brief Answer:
Please see the details

Detailed Answer:
Hello! Thanks for putting your query in XXXXXXX I am a Gastroenterologist (DM).

Suggest there may be partial intestinal obstruction which is causing these symptoms which may be due to many causes. So I will advise you to get CT abdomen and after that may be colonoscopy examination to confirm the diagnosis and treatment accordingly

I hope I have answered your query and this will help you. If you have any further query I will be happy to answer that too. Remain in touch and get-well soon.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor